# SDR USAA000680

- Difficulty date: May 10, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SKIN CRACKED 3.125 INCHES, LT FUSELAGE EXT SKIN BETWEEN BS 770 AND BS 773, STR 17L.  INSTALLED DOUBLER PER SRM 53-30-3, FIGURE 6.  (X)
